|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Phentermine side effects
I have had the mirena for 2 and 1/2 months and experienced a lot of blood clotting. I started taking phentermine about 1 month ago. I have lost a lot of weight and did not have any problems until earlier this week. Every time I stand up my vision becomes foggy and I start to black out. I have to catch my balance so that I don't fall. My left side of my chest hurts so badly that I can't pick up my 4 month old daughter. Sometimes I have absolutely no energy that It takes everything I have to take a breath and when I do, it is very painful. It almost feels like my armpit and surrounding areas are pulled? I don't know if any of these are common side affects for either the Mirena or Phentermine. Thanks
AskDocWeb: They are not common side effects of Phentermine but they are warning signs that may indicate a serious problem and should be reported to your doctor as soon as possible.
Second time around?
Hi, I've taken phentermine 30 mg in the past with good results and minimal side effects. All I had was the dry mouth. But I've been attempting to start up again and each time I've had high anxiety, tingling around the nose, muscle twitching and headache within the first 4 days. I really want to continue but and wondering if my body for some reason can't tolerate it the second time around?
AskDocWeb: That is possible but you will have to check with your doctor to find out. Note that the body does build up a tolerance for this drug and over time it will lose effectiveness.
Trouble at home
with years of a totally fat waist line, I have been trying to loose weight in many places, lost 20 pounds recently with meds. Trouble at home caused me to stop taking them, went to another doc got Phentermine am taking that now, no side effects yet.
AskDocWeb: Trouble at home may also be part of a weight control problem, especially if eating is used as a solution or a distraction from facing a relationship problem. Losing weight often requires the support of those around you, both family and friends. If they don't provide enough support then you may need to get additional help. That could be in the form or new friends or counseling.
Hello. Awhule back I had taken phentermine and it was working great. Then last year in october I took phentermine again and I developed a rash on my chest that was itchy. If I restart the pills again will I get the rash all over again?
AskDocWeb: If the rash you had was caused by Phentermine then using it again is likely to cause the same thing. You may want to consult with your doctor for a better alternative.
Report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - 51 - 52 - 53 - 54 - 55 - 56 - 57 - 58 - 59 - 60 - 61 - 62 - 63 - 64 - 65 - 66 - 67 - 68 - 69 - 70 - 71 - 72 - 73 - 74 - 75 - 76 - 77 - 78 - 79 - 80 - 81 - 82 - 83 - 84 - 85 - 86 - 87 - 88 - 89 - 90 - 91 - 92 - 93 - 94 - 95 - 96 - 97 - 98 - 99 - 100 - 101 - 102 - 103 - 104 - 105 - 106 - 107 - Page 108 - 109 - 110 - 111 - 112 - 113 - 114 - 115 - 116 - 117 - 118 - 119 - 120 - 121 - 122 - 123 - 124 - 125 - 126 - 127 - 128 - 129 - 130 - 131 - 132 - 133 - 134 - 135 - 136 - 137 - Last Page 138
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.